Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sverd

If your joints hurt

Recommended Posts

While I was on accutane my knees started getting really stiff and felt worn out that at night it was difficult to walk. I've been off accutane for almost 5 months and until a week ago I was still getting those symptoms. I bought some glucosamine and msm for joint health after a few days the accutane side effect was completely diminished, my knees feel better than ever. So if you experience joint pain be sure to pick up glucosamine and msm (not sure which one did the trick, they probably both contributed).

Share this post


Link to post
Share on other sites
While I was on accutane my knees started getting really stiff and felt worn out that at night it was difficult to walk. I've been off accutane for almost 5 months and until a week ago I was still getting those symptoms. I bought some glucosamine and msm for joint health after a few days the accutane side effect was completely diminished, my knees feel better than ever. So if you experience joint pain be sure to pick up glucosamine and msm (not sure which one did the trick, they probably both contributed).

Rudolph, I am glad that glucosamine and msm worked for you, but it didn't help me either in my daily pain.

Good luck, I hope it continues to work for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×